# SDR AALA201707259009

- Difficulty date: July 24, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 8,649 hours, 4,062 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AFT SECTION BEHIND ROW 24, NEAR THE L2 AND R2 JUMPSEATS, HAS AN ACRID ODOR, HARD TO IDENTIFY,  MAINTENANCE NOTIFIED. EVENT BEGAN ONE HOUR INTO FLIGHT. MAINTENANCE ACCOMPLISHED PACK BURN OUT IAW AMM 21-00-00.  NO ACRID ODOR NOTED.   AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE APU OIL SLIGHTLY OVERSERVICED AND CORRECTED AS REQUIRED. MAINTENANCE ALSO ACCOMPLISHED ATBT NO OIL LEAKS FOUND ON GVI OF NR 2 ENGINE. NO OIL FOUND BEHIND SPINNER ALL WORK ACCOMPLISHED IAW AMM 72-21-00.
